Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 120, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 3:33 PM EDT for Clayton County, Fayette County, Henry County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2019, 3:33 PM EDT (19:33 UTC)
- Expired
- Jun 20, 2019, 3:50 PM EDT
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Fayette County, GA, Henry County, GA
The radar
The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:44 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
186
WUUS52 KFFC 201933
SVRFFC
GAC063-113-151-202015-
/O.NEW.KFFC.SV.W.0120.190620T1933Z-190620T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
333 PM EDT Thu Jun 20 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Fayette County in north central Georgia...
Northwestern Henry County in north central Georgia...
Central Clayton County in north central Georgia...
* Until 415 PM EDT.
* At 332 PM EDT, a severe thunderstorm was located over Fayetteville,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McDonough, Fayetteville, Jonesboro, Stockbridge, Riverdale,
Lovejoy, Lake Spivey, Blacksville, Bonanza, Jw Smith Reservoir,
Flippen, Eagles Landing and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3361 8417 3356 8412 3341 8408 3340 8452
3349 8455
TIME...MOT...LOC 1932Z 253DEG 37KT 3347 8441
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
829
WWUS52 KFFC 201946
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Thu Jun 20 2019
GAC113-201956-
/O.CAN.KFFC.SV.W.0120.000000T0000Z-190620T2015Z/
Fayette GA-
346 PM EDT Thu Jun 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Georgia.
LAT...LON 3360 8416 3356 8412 3341 8408 3341 8438
3345 8439 3346 8438 3348 8439 3349 8441
3350 8441
TIME...MOT...LOC 1946Z 253DEG 37KT 3351 8424
$$
GAC063-151-202015-
/O.CON.KFFC.SV.W.0120.000000T0000Z-190620T2015Z/
Henry GA-Clayton GA-
346 PM EDT Thu Jun 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN HENRY AND CENTRAL CLAYTON COUNTIES...
At 346 PM EDT, a severe thunderstorm was located over Eagles Landing,
or near Jonesboro, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
McDonough, Jonesboro, Stockbridge, Lovejoy, Lake Spivey, Blacksville,
Bonanza, Jw Smith Reservoir, Flippen, Eagles Landing and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3360 8416 3356 8412 3341 8408 3341 8438
3345 8439 3346 8438 3348 8439 3349 8441
3350 8441
TIME...MOT...LOC 1946Z 253DEG 37KT 3351 8424
HAIL...0.75IN
WIND...60MPH
$$749
WWUS52 KFFC 201950 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Thu Jun 20 2019
GAC063-151-202000-
/O.CAN.KFFC.SV.W.0120.000000T0000Z-190620T2015Z/
Henry GA-Clayton GA-
350 PM EDT Thu Jun 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HENRY AND CENTRAL
CLAYTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Georgia.
LAT...LON 3360 8416 3356 8412 3341 8408 3341 8438
3345 8439 3346 8438 3348 8439 3349 8441
3350 8441
TIME...MOT...LOC 1949Z 253DEG 37KT 3352 8419
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:19 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 20, 3:19 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 319 PM EDT Thu Jun 20 2019 .SHORT TERM /Tonight through Friday Night/... Current radar loop shows a developing line of showers and thunderstorms oriented from NE to SW across the state. Currently this line extends from just north of Athens...through the ATL area...then down to LaGrange. A few storms along this line are severe and will see more severe storms as the afternoon and evening continues. Capes along the line ranging from 1000 to 3000J/Kg with LIs in the -3 to -6 range. Precipitable waters are in the 1.4 to 1.6in range with Effective Bulk Shear values ranging from 35 to 45kt. With all this being said its still looks like our greatest threats from any severe storms will be strong gusty winds, Frequent Lightning, hail, and periods of heavy rain. The risk of tornadoes is very low but not going to completely rule them out. Expecting this activity to continue moving South and east through tonight with the storms diminishing by 03-05z Friday. Models show this line moving south of the area overnight with a drier airmass moving in behind it. There will still be enough moisture and instability around Friday afternoon for diurnally driven convection to develop, but expecting things to be a lot more isolated and weaker than today. Temps will be quite warm Friday with mid 90s for Central GA and heat indices in excess of 100. Lows will be mainly in the 70s tonight and Friday night. 01 .LONG TERM /Saturday through Thursday/... The extended portion of the forecast remains on track, with only minor tweaks made based on the latest guidance. Typical summertime conditions are expected throughout the weekend and into next week, with scattered diurnally driven convection each afternoon. Temperatures through the long term period will be slightly above climatological normals. As an upper level ridge builds in over the southeastern CONUS from the west, disturbances in the northwesterly flow aloft could allow for the potential for mesoscale complexes during the weekend. This will need to continue to be monitored as guidance does not currently have a good handle on the timing and locations of these more organized systems. The approach of a more organized and well-defined shortwave on Monday night into Tuesday could enhance PoPs primarily across northern Georgia. However, some disagreement remains in the model guidance with respect of the timing and nature of this system. The latest GFS brings the shortwave and associated rain into north Georgia a bit faster than the latest ECMWF -- on Monday night as opposed to Tuesday morning -- and overall indicates more widespread precipitation. High temperatures are anticipated to be 1-4 degrees above average with mainly upper 80s in north Georgia and low to mid 90s in central Georgia, while low temperatures are anticipated to be 4-8 degrees above average with upper 60s in north Georgia and low 70s in central Georgia. King && .AVIATION... 18Z Update... SHRA/TSRA are beginning to pop across the area and will be affecting the majority of the TAF sites this afternoon. We will see storm activity continue through the evening hours then diminish after sunset. Will see another round of SHRA/TSRA Friday afternoon but it will not be as active as today. Ceilings will start in the MVFR to VFR range with convection across the area but will see VFR ceilings move in by 02-04z Fri. Not expecting any MVFR or IFR ceilings over night. VFR ceilings should continue through Fri afternoon when we will see some MVFR ceilings move in with the precip activity tomorrow. VFR VSBYS will continue across e area except some MVFR or IFR readings in and around any stronger storms. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 71 92 / 30 10 40 50 Atlanta 72 91 73 90 / 40 20 20 50 Blairsville 63 84 65 85 / 50 10 50 50 Cartersville 68 91 71 90 / 30 20 40 50 Columbus 74 93 75 92 / 60 20 10 50 Gainesville 69 89 71 89 / 30 10 40 50 Macon 72 94 74 94 / 60 20 10 50 Rome 68 91 71 91 / 30 20 40 50 Peachtree City 70 92 72 90 / 40 20 20 50 Vidalia 74 94 76 95 / 70 10 10 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....King AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1130 AM EDT Thu Jun 20 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211530- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1130 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe thunderstorms remain possible across the area this afternoon and into tonight. The primary hazards with any severe storms that occur will be damaging winds and large hail. Frequent lightning and heavy rainfall are also possible with stronger storms. The possibility of a brief, isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms can be expected Friday through wednesday, primarily in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later today. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 20, 2:21 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Thu Jun 20 2019
GAZ027-036>039-201845-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
221 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKES...SOUTHERN MADISON...
OGLETHORPE...CLARKE AND NORTHEASTERN OCONEE COUNTIES UNTIL 245 PM
EDT...
At 220 PM EDT...a strong thunderstorm was near Arnoldsville, or near
Athens...moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Watkinsville, Lexington, Athens, Comer, Winterville,
Crawford, Colbert, Tignall, Arnoldsville, Carlton, Rayle, Hull,
Whitehall, Athens-Clarke County, Stephens, Delhi, Diamond Hill,
Smithonia and Beechwood Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3380 8335 3385 8350 3398 8340 3410 8333
3409 8302 3405 8299 3403 8293 3401 8294
3401 8291 3398 8286 3399 8284 3397 8278
3399 8272 3399 8265 3386 8261 3387 8258
3387 8257 3383 8260 3371 8253
TIME...MOT...LOC 1820Z 272DEG 39KT 3390 8328
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 20, 2:34 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Thu Jun 20 2019
GAZ052>054-056-066>069-201900-
Fayette GA-Upson GA-Coweta GA-Troup GA-Heard GA-Spalding GA-
Meriwether GA-Pike GA-
234 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTHWESTERN UPSON...
COWETA...TROUP...HEARD...SOUTHWESTERN SPALDING...MERIWETHER AND
WESTERN PIKE COUNTIES UNTIL 300 PM EDT...
At 234 PM EDT...a strong thunderstorm was over Harrisonville, or 10
miles northeast of LaGrange...moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, LaGrange, Fayetteville, Franklin, Greenville, Peachtree City,
Tyrone, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Brooks, Centralhatchee, Moreland, Molena, Sharpsburg, Turin, Haralson
and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3297 8519 3337 8519 3347 8444 3295 8444
TIME...MOT...LOC 1834Z 262DEG 30KT 3317 8495
HAIL...0.75IN
WIND...50MPHLocal storm report, Jun 20, 2:43 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM TSTM WND DMG 6 S SHANNON 34.25N 85.07W
06/20/2019 FLOYD GA EMERGENCY MNGR
TREE REPORTED DOWN AT THE INTERSECTION OF SPROULL RD SE
AND KINGSTON HWY
&&
EVENT NUMBER FFC1900329
KINGSpecial weather statement, Jun 20, 3:03 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Thu Jun 20 2019
GAZ053-054-056-057-067-068-070-201930-
Fayette GA-Lamar GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
303 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...NORTHERN
LAMAR...SOUTHEASTERN COWETA...SPALDING...NORTHEASTERN MERIWETHER...
NORTHEASTERN PIKE AND SOUTHWESTERN HENRY COUNTIES UNTIL 330 PM EDT...
At 303 PM EDT...a strong thunderstorm was over Haralson, or 14 miles
southeast of Newnan...moving east at 40 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Griffin, Hampton, Locust Grove, Senoia, Brooks, Williamson, Orchard
Hill, Haralson, Sunny Side, East Griffin, Highland Mills, Towalaga,
Starrs Mill, Experiment, Walker Mill, Birdie, Vaughn, Rover, Luella
and Digbey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3331 8465 3339 8412 3317 8412 3319 8465
TIME...MOT...LOC 1903Z 266DEG 35KT 3326 8459
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 20, 3:28 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Thu Jun 20 2019
GAZ046-054-055-057-202000-
Fayette GA-Rockdale GA-Clayton GA-Henry GA-
328 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...SOUTHWESTERN
ROCKDALE...CLAYTON AND NORTHWESTERN HENRY COUNTIES UNTIL 400 PM
EDT...
At 328 PM EDT...a strong thunderstorm was over Fayetteville...moving
east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McDonough, Fayetteville, Jonesboro, Peachtree City, Stockbridge,
Riverdale, Tyrone, Lovejoy, Lake Spivey, Blacksville, Richardson
Park, Bonanza, Jw Smith Reservoir, Flippen, Eagles Landing and
Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3340 8457 3348 8459 3362 8414 3341 8408
TIME...MOT...LOC 1928Z 261DEG 37KT 3345 8448
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 20, 3:30 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Thu Jun 20 2019
GAZ039-051-062-202000-
Taliaferro GA-Wilkes GA-Warren GA-
330 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHWESTERN WARREN COUNTIES UNTIL 400 PM EDT...
At 330 PM EDT...a strong thunderstorm was over Alexander Stephens
Park, or over Crawfordville...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Crawfordville, Sharon, Ficklin, Lundberg, Robinson,
Metasville, Holliday Park, Aonia, Rocky Creek Fire Dept., Lyneville,
Raytown, Alexander Stephens Park and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3366 8251 3364 8254 3364 8257 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3354 8262 3351 8295
3360 8300 3362 8300 3363 8299 3362 8298
3364 8297 3379 8258 3364 8248
TIME...MOT...LOC 1930Z 254DEG 33KT 3359 8289
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:10 PM EDT | Special Weather Statement | FFC | Madison | 20 min |
| Jun 20, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 33 min |
| Jun 20, 5:34 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 41 min |
| Jun 20, 5:39 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 36 min |
| Jun 20, 6:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Jun 20, 6:06 AM EDT | Special Weather Statement | FFC | Carroll, Paulding | 24 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 36 min |
| Jun 20, 6:30 AM EDT | Special Weather Statement | FFC | Cobb, Douglas | 30 min |
| Jun 20, 6:45 AM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Pickens | 30 min |
| Jun 20, 7:14 AM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 31 min |
| Jun 20, 1:56 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 34 min |
| Jun 20, 2:21 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 24 min |
| Jun 20, 2:34 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 26 min |
| Jun 20, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe, Wilkes | 49 min |
| Jun 20, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Troup, Upson | 42 min |
| Jun 20, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jun 20, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 22 min |
| Jun 20, 3:28 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 32 min |
| Jun 20, 3:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jun 20, 3:34 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 20, 3:38 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
| Jun 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 32 min |
| Jun 20, 3:42 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 48 min |
| Jun 20, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 20, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 46 min |
| Jun 20, 3:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 20, 3:57 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 5 min |
| Jun 20, 4:04 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 20, 4:07 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jun 20, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 46 min |
| Jun 20, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren | 43 min |
| Jun 20, 4:26 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jun 20, 4:27 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jun 20, 4:31 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| Jun 20, 4:36 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 24 min |
| Jun 20, 4:53 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 20, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson | 34 min |
| Jun 20, 4:58 PM EDT | Special Weather Statement | FFC | Glascock | 17 min |
| Jun 20, 5:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 20, 5:07 PM EDT | Special Weather Statement | FFC | Webster | 23 min |
| Jun 20, 5:08 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 20, 5:09 PM EDT | Special Weather Statement | FFC | Houston | 21 min |
| Jun 20, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 28 min |
| Jun 20, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 39 min |
| Jun 20, 5:23 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Jun 20, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
| Jun 20, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 30 min |
| Jun 20, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jun 20, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Telfair, Wilcox | 41 min |
| Jun 20, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 20, 6:03 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 27 min |
| Jun 20, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 58 min |
| Jun 20, 6:29 PM EDT | Special Weather Statement | FFC | Telfair | 16 min |
| Jun 20, 7:12 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.